# SDR ASAA2016012314957

- Difficulty date: January 23, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 30,236 hours, 9,184 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: No Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SATCOM PROMPT.  ACFT GROUNDED.  SAT LOCK UP QRH COMPLETED,  OPS NORMAL.
